MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240120500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
> 60-year-old male with history of portal hypertension, trans jugular intrahepatic portosystemic shunt and cirrhosis underwent mechanical thrombectomy of occluded trans jugular intrahepatic portosystemic shunt.During the procedure, coil did not deploy properly and was coiling up inside of the catheter.No harm to the patient.

Brand Name
EMBOLD FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key20556244
Report Number20556244
Device Sequence Number11563417
Product Code KRD
UDI-Device Identifier08714729983682
UDI-Public(01)08714729983682
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/08/2024
Report Date (Section F) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM001394240120500
Device Catalogue NumberM001394240120500
Device Lot Number33378418
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight61 KG
Date Report Sent to FDA10/08/2024